MAUDE Adverse Event Report: ANGIODYNAMICS SOLERO; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

ANGIODYNAMICS SOLERO; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number 12740000US
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported solero unit has yet to be returned to the manufacturer for an evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A distributor reported an issue with a solaro mta generator.A solero device broke down in one of the hospitals, most likely due to a blown fuse.Additional information from cnf received 09/09/2024: solero mta system was plugged in to wall outlet and an audible bang was heard and some sparks shot out of the machine.After this the system would not turn on even when plugged in to another outlet.No harm was done to the patient as they had another competitors machine they could use.
 
Additional Manufacturer Narrative
The unit was returned on 13-sept-2024 to task service center for evaluation.Functional check: device came with complaint: audible bang was heard and sparks shot out of machine.Device did not boot up anymore.After assessment we found that the xm9 power supply was broken.(pn12740002).After replacement we found that the device was running on old software (105/252/17), replacement of updated ronetix cpu module was carried out.While opening the device 1 flathead screw was damaged.We replaced it.After all replacements and updates the device meets all acceptance criteria.The reported complaint description is confirmed.During the functional test, the unit would not power on due to a faulty power supply.After replacement we found that the device was running on old software.The ronetix card was replaced with the upgraded software version 2.0.While opening the device one flathead screw was damaged, which was replaced.The root cause for the unit sparking and not turning on was determined to be due to a faulty power supply, which was replaced (wear and tear).This is the first reported error for this unit for sparked.This is the first time the power supply was replaced.The root cause for the damaged screws could be due to wear and tear.The screw was replaced.This is the first reported error for this unit for damaged screw.The unit was tested with the new ronetix card, screws and power supply per svc-006-s06 functional test and electrical safety test per svc-027 and met all acceptance criteria.A review of the device history records (service order history) was performed for the reported serial number (b)(6) for any deviations related to the reported failure mode of the complaint.The review confirmed that the unit met all material, assembly, and performance specification prior to distribution, i.E.No ncr associated with reported failure mode.Labeling review: the user manual (16750970-21), which is supplied to the user with this unit contains the following statements: (error message) "errors are non-recoverable system failures which require the end user to reboot the system.System errors may be the result of a failure that the end user in general has no ability to correct.System errors will be reported with unique error numbers which must be provided to angiodynamics to facilitate troubleshooting.In the event of a system error please make note of the events leading up to the error, record the error number, and follow the on-screen instructions.If such an error occurs, the solero unit will turn off and disable the microwave source, so there is no risk of immediate harm to the end user or the patient.6.3.2 unrecoverable system errors: any system error other than the coolant fault will be the result of an underlying problem with the system that the user will be unable to correct.In this case, the system will display an error similar to the one shown (example system error 125).The only differentiation will be the error number reported in the status bar.In this event, the user should note the conditions leading up to the error, record the error number, and report this information to the complaint handling department of angiodynamics.See section 12 for contact information.System errors are unrecoverable and the system should be shut down.It is not recommended that the system be restarted for further procedures until cleared by angiodynamics.Ap here to enter dfu information.Nformation.Dfu information.To enter dfu information.Reference (b)(4).
 
Additional Manufacturer Narrative
Correction: g3 date received by manufacturer reference (b)(4).

Brand Name
SOLERO
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key20235543
Report Number1317056-2024-00138
Device Sequence Number8516672
Product Code NEY
UDI-Device IdentifierH78712740000US0
UDI-PublicH78712740000US0
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12740000US
Device Lot NumberQBY0002432
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/12/2024
09/09/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date11/18/2024
01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown